# SDR HALA2015081900165

- Difficulty date: August 19, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 41,781 hours, 27,905 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: False Activation
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTISKID RT FAIL ALERT DURING LANDING ROLL OUT.  DID AMM 32-45-00 RTS NO FAULTS NOTED. OK TO CONTINUE.
